A Counterexample to a Conjecture of Zariski



Downloads per month over past year

Luengo Velasco, Ignacio (1984) A Counterexample to a Conjecture of Zariski. Mathematische Annalen, 267 (4). pp. 487-494. ISSN 0025-5831

[thumbnail of Luengo29.pdf] PDF
Restringido a Repository staff only


Official URL: http://link.springer.com/article/10.1007%2FBF01455967

Item Type:Article
Uncontrolled Keywords:Equisingularity; Blowing-up
Subjects:Sciences > Mathematics > Set theory
ID Code:16928
Deposited On:31 Oct 2012 09:10
Last Modified:27 Jul 2018 10:40

Origin of downloads

Repository Staff Only: item control page